# SDR CA091007005

- Difficulty date: October 1, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 25,555 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Loose
- Location: Exciter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONNECTOR PLUG FOUND LOOSE DURING INSP.  FOUND CONNECTOR PLUG REPAIRED USING A RUBBER SEALANT.  EXCITER WAS INSTALLED DURING IMPORTATION OF THE ACFT IN 2008.
